# SDR USAA2011050491752

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 37,056 hours, 16,393 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 844 CUN-CLT - BURNING SMELL - ON DESCENT PASSING 4200 FT MSL, A "HOT PAINT SMELL OVERWHELMED COCKPIT - DISSIPATED AT 2000" MSL.  SEE PREVIOUS WRITE UP.  ACCOMPLISHED J/C 26L00021001, EXAMINED NR 1 & NR 2 ENGINE HPC BLADES WITH BOROSCOPE WITH NO SIGNIFICANT FINDINGS.  CHECKED LPT SHAFT SEALS FOR OIL BEHIND LEFT AND RIGHT SPINNERS, ALL GOOD.  SERVICED APU TO PROPER OIL LEVEL DUE TO OVER SERVICE.  ALSO ACCOMPLISHED BOROSCOPE OF THE APU LOAD COMPRESSOR.  COMPLETED DECONTAMINATION J/C 26L00021004.
